Academic
Publications
Rough evolution equations

Rough evolution equations,10.1214/08-AOP437,Annals of Probability,Massimiliano Gubinelli,Samy Tindel

Rough evolution equations   (Citations: 20)
BibTex | RIS | RefWorks Download
We generalize Lyons’ rough paths theory in order to give a pathwise meaning to some nonlinear infinite-dimensional evolution equation associated to an analytic semigroup and driven by an irregular noise. As an illustration, we discuss a class of linear and nonlinear 1d SPDEs driven by a space–time Gaussian noise with singular space covariance and Brownian time dependence.
Journal: Annals of Probability - ANN PROBAB , vol. 38, no. 2010, pp. 1-75, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: